CureZone   Log On   Join
strong capsule?
 
flyinion Views: 1,449
Published: 15 years ago
 

strong capsule?


So I've been on the Humaworm/Humacleanse combo since last Friday morning (so day 7)and doing pretty well. I know that RG says on his website that you can get some nausea/heartburn shortly after taking Humaworm. Until today I've only ever had a mild bit of nausea.......if anything at all......when taking the morning capsules. Today was way different, big time bad heartburn like I've NEVER ever had before from anything. Did I somehow get a "weird" capsule that maybe had a large concentration of the cayenne in it or something? Or is it still just a normal reaction? It was probably a good 20-25 mins before it went away.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

0.617 sec, (1)